Alert archive / Florida / High Surf Advisories in 2018
High Surf Advisory 6, NWS Mobile, AL
NWS Mobile, AL issued this high surf advisory at Oct 10, 2018, 3:59 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2018, 3:59 PM CDT (20:59 UTC)
- Expired
- Oct 11, 2018, 6:00 AM CDT
- In force
- 14 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
714 WHUS44 KMOB 102059 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 359 PM CDT Wed Oct 10 2018 ...DANGEROUS AND LIFE THREATENING SURF CONDITIONS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA TODAY... FLZ202-204-206-110500- /O.CAN.KMOB.SU.W.0002.000000T0000Z-181011T1100Z/ /O.NEW.KMOB.SU.Y.0006.181010T2059Z-181011T1100Z/ /O.CON.KMOB.CF.Y.0003.000000T0000Z-181011T1100Z/ /O.CON.KMOB.RP.S.0023.000000T0000Z-181011T1100Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 359 PM CDT Wed Oct 10 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in Mobile has issued a High Surf Advisory, which is in effect until 6 AM CDT Thursday. The High Surf Warning has been cancelled. * WHERE...Beaches of extreme western Florida Panhandle. * COASTAL FLOODING...Minor coastal flooding is ongoing. Generally 0.5 to 1.5 feet of inundation is expected. * WAVES AND SURF...Seven to ten feet surf breaker heights further decrease overnight. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all level of swimmers. Minor beach erosion is likely, especially tonight into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ ALZ265-266-110500- /O.CAN.KMOB.SU.W.0002.000000T0000Z-181011T1100Z/ /O.NEW.KMOB.SU.Y.0006.181010T2059Z-181011T1100Z/ /O.CON.KMOB.RP.S.0023.000000T0000Z-181011T1100Z/ Mobile Coastal-Baldwin Coastal- 359 PM CDT Wed Oct 10 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in Mobile has issued a High Surf Advisory, which is in effect until 6 AM CDT Thursday. The High Surf Warning has been cancelled. * WHERE...Alabama beaches. * WAVES AND SURF...4 to 6 feet surf breaker heights will decrease overnight to 3 feet or less. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all level of swimmers. Minor beach erosion is likely, especially tonight into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
1 follow-up statement
766 WHUS44 KMOB 110334 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1034 PM CDT Wed Oct 10 2018 ...DANGEROUS AND LIFE THREATENING SURF CONDITIONS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA TODAY... FLZ202-204-206-111100- /O.CON.KMOB.CF.Y.0003.000000T0000Z-181011T1100Z/ /O.CON.KMOB.SU.Y.0006.000000T0000Z-181011T1100Z/ /O.CON.KMOB.RP.S.0023.000000T0000Z-181011T1100Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 1034 PM CDT Wed Oct 10 2018 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... * WHERE...Beaches of extreme western Florida Panhandle. * COASTAL FLOODING...Minor coastal flooding is ongoing. Generally 0.5 to 1.5 feet of inundation is expected. * WAVES AND SURF...4 to 6 feet surf breaker heights will decrease overnight. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all level of swimmers. Minor beach erosion is likely, especially tonight into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ ALZ265-266-111100- /O.CON.KMOB.SU.Y.0006.000000T0000Z-181011T1100Z/ /O.CON.KMOB.RP.S.0023.000000T0000Z-181011T1100Z/ Mobile Coastal-Baldwin Coastal- 1034 PM CDT Wed Oct 10 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... * WHERE...Alabama beaches. * WAVES AND SURF...3 to 5 feet surf breaker heights will decrease overnight. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all level of swimmers. Minor beach erosion is likely, especially tonight into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Oct 10, 12:48 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Oct 10, 12:48 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1248 PM CDT Wed Oct 10 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
18Z issuance...VFR to MVFR conditions through the afternoon with
gusty northerly winds. Winds will decrease this evening as Michael
moves away. VFR conditions develop tonight and continue through
the remainder of the period. /13
&&
PREV DISCUSSION... /issued 519 AM CDT Wed Oct 10 2018/
NEAR TERM /Now Through Wednesday night/...Hurricane Michael now
a cat 4 continues to move northward progged to turn northeast
between 09z and 12z this morning. Main impact from this system
will be hurricane force winds affecting extreme eastern sections
of Okaloosa Co in NWFL along with possible gusts to hurricane
force over remaining areas of Okaloosa Co stretching west over
lower sections of Santa Rosa and Escambia Co's in NWFL. These
impacts will likley occur later this morning and continue through
early to late afternoon. Minor coastal flooding of 1.5 to 2.5 ft
will also continue for the coastal areas of NWFL and AL through
most of this morning receding quickly later today as surface winds
shift more to the northeast and north as Michael makes landfall
further east near the Panama City/ Port St Joe area. Heavy
rainfall is expected on the west side of Michael prompting a Flash
Flood Watch also, occurring mainly over Okaloosa Co in NWFL
stretching north into Covington Al. Further west Tropical Storm
warnings continue for Mobile and Baldwin Co's in AL stretching
northeast over remaining inland areas of Escambia and Santa Rosa
counties in the NWFL and northward over south central AL generally
along and east of the I-65 corridor or east of a line from Atmore
to Greenville. Heavy surf conditions along the AL and NWFL
immediate coast will also continue today and into early tonight
resulting in a Heavy Surf Warning in these areas through tonight.
Very dangerous Rip currents will also continue through tonight and
likely into the later part of the week.
Todays highs will continue to be slightly cooler than the last
couple of days due to clouds, good mixing in the boundary layer and
scattered to numerous showers and thunderstorms, ranging from the
middle 80s over the western half of the forecast area and the lower
80s to the east. Lows tonight will continue to be above seasonal
norms ranging from the middle to upper 60s generally to the west and
the lower to middle 70s along the coast and all other areas to the
east. 32/ee
SHORT TERM /Thursday Through Friday night/...As Hurricane Michael
weakens and moves away from the area to the northeast, northwest
flow along its rear flank helps push a cold front through the area
from west to east during the day Thursday. This front will usher in
a much cooler and drier airmass as we head into the weekend, our
first real taste of nice weather in what has felt like a never-
ending summer. Due to the cold front timing, high temps on Thursday
will range from warmer (mid to upper 80s) east of I-65 and along the
coast to cooler (upper 70s to low 80s) over inland areas west of I-
65. There's also a very slight chance for a lingering shower or
thunderstorm over south-central Alabama on Thursday as the
tropical moisture associated with Michael departs to the
northeast. In the wake of the frontal passage, PWATs drop to a
half inch and clouds move out, leaving sunny skies and low
humidity. As a result, expect Thursday night to be much cooler
than we've been in quite a while, with low 50s inland and mid to
upper 50s along the coast. Friday will be a beautiful day, with
clear skies, light north winds, and high temps around 80 near the
coast and mid 70s inland. Friday night will still be cool as temps
dip into the low to mid 50s across the area. /49
LONG TERM /Saturday Through Tuesday/...The weekend starts pleasant
and dry as skies remain clear and high temps reach the upper 70s to
low 80s on Saturday. Meanwhile, high pressure builds over the
eastern CONUS and mid-Atlantic states to our northeast,
reestablishing an east to southeasterly wind flow across the area by
late in the day Saturday. It will take some time to bring a
noticeable increase in moisture, so Saturday night stays cooler in
the upper 50s to low 60s. Temperatures continue to warm Sunday into
Monday, however, with highs each afternoon in the mid 80s and lows
Sunday night in the low to mid 60s inland and upper 60s along the
coast. Another cold front pushes through on Monday, though this one
appears to be a bit weaker and zonal flow aloft may prevent the
drier continental airmass in its wake from reaching all the way to
the coast. Weak lift occurring along the front and lingering
moisture means rain chances return Monday and continue through the
middle part of next week. Left chances low at this time, however, as
a broad upper ridge building from the western Atlantic into the
central Gulf could verify a bit farther north, which would put us
closer to its center and increase overall subsidence. /49
MARINE...Hurricane warnings continue over the marine area from
Pensacola to Destin out to 60 nm including inland bays and sounds
with Tropical Storm Warnings also in effect for all remaining
locations in the marine area from Pensacola to Pascagoula out to 60
nm, including inland and bays and sounds. Seas offshore are expected
to build to 14 to 20 feet out to 20 nm and 20 to 29 feet from 20 to
60 nm out. Inland bays and sounds will continue to be very rough
with wave heights ranging from 2 to 4 feet or slightly higher in
exposed locations. Northerly winds will begin to diminish late today
and tonight as Michael moves inland and tracks quickly to the
northeast. 32/ee
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Tropical Storm Warning for ALZ056>060-263>266.
Flash Flood Watch through late tonight for ALZ060.
High Rip Current Risk through late tonight for ALZ265-266.
High Surf Warning until 6 AM CDT Thursday for ALZ265-266.
FL...Hurricane Warning for FLZ202-204>206.
Tropical Storm Warning for FLZ201-203.
Flash Flood Watch through late tonight for FLZ205-206.
High Rip Current Risk through late tonight for FLZ202-204-206.
Coastal Flood Advisory until 6 AM CDT Thursday for FLZ202-204-
206.
High Surf Warning until 6 AM CDT Thursday for FLZ202-204-206.
MS...None.
GM...Hurricane Warning for GMZ634>636-655-675.
Tropical Storm Warning for GMZ630>633-650-670.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Oct 10, 5:53 AM CDT, 10 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 553 AM CDT Wed Oct 10 2018 ALZ265-266-111100- Mobile Coastal-Baldwin Coastal- 553 AM CDT Wed Oct 10 2018 ...HIGH SURF WARNING IN EFFECT UNTIL 6 AM CDT THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Coastal Flood Advisory. High Surf Warning. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Coastal Flood Advisory. High Surf Warning. Tropical Storm Warning. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ263-264-111100- Mobile Central-Baldwin Central- 553 AM CDT Wed Oct 10 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Coastal Flood Advisory. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Coastal Flood Advisory. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ056>059-FLZ201-203-111100- Conecuh-Butler-Crenshaw-Escambia-Escambia Inland-Santa Rosa Inland- 553 AM CDT Wed Oct 10 2018 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for south central Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>055-261-262-MSZ067-075-076-078-079-111100- Choctaw-Washington-Clarke-Wilcox-Monroe-Mobile Inland-Baldwin Inland- Wayne-Perry-Greene-Stone-George- 553 AM CDT Wed Oct 10 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...Today and Tonight. No hazardous weather expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ205-111100- Okaloosa Inland- 553 AM CDT Wed Oct 10 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ202-204-111100- Escambia Coastal-Santa Rosa Coastal- 553 AM CDT Wed Oct 10 2018 ...HIGH SURF WARNING IN EFFECT UNTIL 6 AM CDT THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Coastal Flood Advisory. High Surf Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Warning. Hurricane Warning. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ206-111100- Okaloosa Coastal- 553 AM CDT Wed Oct 10 2018 ...HIGH SURF WARNING IN EFFECT UNTIL 6 AM CDT THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. High Surf Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. High Surf Warning. Hurricane Warning. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ060-111100- Covington- 553 AM CDT Wed Oct 10 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for south central Alabama. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>633-650-670-111100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 553 AM CDT Wed Oct 10 2018 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. GMZ634>636-655-675-111100- Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 553 AM CDT Wed Oct 10 2018 ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Hurricane Warning.
In the hours before
Local storm report, Oct 10, 12:02 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1202 PM CDT WED OCT 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM TROPICAL STORM DESTIN 30.40N 86.47W
10/10/2018 OKALOOSA FL ASOS
ASOS STATION DTS, DESTIN-FT WALTON BEACH
AIRPORT. 53 MPH WIND GUST (46 KNOTS).
&&
BBLocal storm report, Oct 10, 12:03 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1203 PM CDT WED OCT 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TROPICAL STORM 12 S ROMAR BEACH 30.10N 87.60W
10/10/2018 GMZ650 AL BUOY
BUOY STATION 42012, 11 S ROMAR BEACH. 51 MPH
WIND GUST (46 KNOTS).
&&
BBLocal storm report, Oct 10, 12:04 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1204 PM CDT WED OCT 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM TROPICAL STORM 1 SW PENSACOLA 30.40N 87.21W
10/10/2018 ESCAMBIA FL BUOY
BUOY STATION PCLF1, 1 SW PENSACOLA. 50 MPH
WIND GUST (43 KNOT).
&&
BBLocal storm report, Oct 10, 1:02 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
102 PM CDT WED OCT 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM TROPICAL STORM HURLBURT FIELD 30.43N 86.68W
10/10/2018 OKALOOSA FL AWOS
AWOS STATION HRT, 2 NW MARY ESTHER. 52 MPH
WIND GUST (45 KNOTS).
&&
BBLocal storm report, Oct 10, 1:03 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
103 PM CDT WED OCT 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM TROPICAL STORM DESTIN 30.40N 86.47W
10/10/2018 OKALOOSA FL ASOS
ASOS STATION DTS, DESTIN-FT WALTON BEACH
AIRPORT. 60 MPH WIND GUST (52 KNOTS).
&&
BBLocal storm report, Oct 10, 2:19 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
219 PM CDT WED OCT 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM TROPICAL STORM 2 W GULF BREEZE 30.37N 87.21W
10/10/2018 GMZ634 FL MESONET
WEATHERFLOW MESONET STATION XFPL, 2 W GULF
BREEZE. 47 MPH WIND GUST (41 KNOTS).
&&
BBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 1:40 PM CDT | Areal Flood Warning | MOB | Okaloosa | 9 hr |
| Oct 10, 4:12 PM CDT | Wind Advisory | MOB | Okaloosa | 6 hr |
| Oct 10, 12:54 PM CDT | Small Craft Advisory | MOB | 11 hr |
Nearby
High Surf Advisories in Florida, 2018High Surf Advisories in Alabama, 2018Every high surf advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.